Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Multivariable expansion of solutions of linear equations with slowly varying coefficients


Authors: L. E. Levine and W. C. Obi
Journal: Bull. Amer. Math. Soc. 82 (1976), 771-774
MSC (1970): Primary 34E05, 34E10; Secondary 41A60
MathSciNet review: 0410010
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Edward L. Reiss, On multivariable asymptotic expansions, SIAM Rev. 13 (1971), 189–196. MR 0289873 (44 #7060)
  • 2. W. C. Obi, A diminishing error approach to multivariable expansions of second order linear differential equations, Doctoral thesis, Stevens Inst. of Technology, Hoboken, N. J., 1975.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34E05, 34E10, 41A60

Retrieve articles in all journals with MSC (1970): 34E05, 34E10, 41A60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14158-4
PII: S 0002-9904(1976)14158-4